# SDR FDEA202302180299

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 94,137 hours, 23,960 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: AJK75515549
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, D

## Discrepancy

HYDRAULIC 3 FAILED AT SLAT RETRACTION AFTER TAKE-OFF.  ***EMERGENCY DECLARED***   FOUND PRESSURE LINE AT SWEDGE GOING TO HORIZONTAL STAB TRIM MOTOR #1 SEPERATED.  PERFORMED PERMANENT PIPING TYPE 1 REPAIR ON PRESSURE LINE GOING TO HORIZONTAL   STAB TRIM MOTOR #1.
